Advanced   Register
IMR OpenIR  > 中国科学院金属研究所  > 期刊论文

题名: Granularity Controlled Nonsaturating Linear Magnetoresistance in Topological Insulator Bi2Te3 Films
作者: Z. H. Wang;  L. Yang;  X. J. Li;  X. T. Zhao;  H. L. Wang;  Z. D. Zhang;  X. P. A. Gao
发表日期: 2014
刊名: Nano Letters
相关网址: <Go to ISI>://WOS:000345723800076
Appears in Collections:中国科学院金属研究所_期刊论文

Files in This Item:

There are no files associated with this item.

Recommended Citation:
Z. H. Wang,L. Yang,X. J. Li,et al. Granularity Controlled Nonsaturating Linear Magnetoresistance In Topological Insulator Bi2te3 Films[J]. Nano Letters,2014,14(11):6510-6514.

SCI Citaion Data:
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Z. H. Wang]'s Articles
 [L. Yang]'s Articles
 [X. J. Li]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Z. H. Wang]‘s Articles
 [L. Yang]‘s Articles
 [X. J. Li]‘s Articles
Scirus search
 Similar articles in Scirus
Related Copyright Policies
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to  Add to Digg  Add to Reddit 
所有评论 (0)
内 容:
Email:  *
验证码:   刷新
标 题:
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.



Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院金属研究所  -Feedback
Powered by CSpace